# SDR NACA201511160001

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 74,727 hours, 58,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT BS 500 BETWEEN STRINGERS 13-14R.  INSTALLED REPAIR TO FRAME IAW SRM 51-40-3, FIG 1.
